RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 5, Pages 786–788 (Mi mz10131)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

The $\delta$-Normality of $F_\sigma$-Sets in the Fell Topology

A. P. Kombarov

M. V. Lomonosov Moscow State University

Keywords: $\delta$-normal space, Fell hyperspace, $F_\sigma$ set, locally compact space, Lindelöf space, normal space

DOI: https://doi.org/10.4213/mzm10131

Full text: PDF file (306 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:5, 720–721

Bibliographic databases:

Received: 24.05.2012

Citation: A. P. Kombarov, “The $\delta$-Normality of $F_\sigma$-Sets in the Fell Topology”, Mat. Zametki, 92:5 (2012), 786–788; Math. Notes, 92:5 (2012), 720–721

Citation in format AMSBIB
\Bibitem{Kom12}
\by A.~P.~Kombarov
\paper The $\delta$-Normality of $F_\sigma$-Sets in the Fell Topology
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 5
\pages 786--788
\mathnet{http://mi.mathnet.ru/mz10131}
\crossref{https://doi.org/10.4213/mzm10131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438534}
\zmath{https://zbmath.org/?q=an:1266.54061}
\elib{http://elibrary.ru/item.asp?id=20731634}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 5
\pages 720--721
\crossref{https://doi.org/10.1134/S0001434612110144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900014}
\elib{http://elibrary.ru/item.asp?id=20484270}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871831758}


Linking options:
  • http://mi.mathnet.ru/eng/mz10131
  • https://doi.org/10.4213/mzm10131
  • http://mi.mathnet.ru/eng/mz/v92/i5/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Kombarov, “On Two Properties of Normality Type”, Math. Notes, 94:3 (2013), 440–443  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. P. Kombarov, “Countable Paracompactness and Normal Functors”, Math. Notes, 98:5 (2015), 857–859  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Hola L'ubica, Zsilinszky L., “on Generalized Metric Properties of the Fell Hyperspace”, Ann. Mat. Pura Appl., 194:5 (2015), 1259–1267  crossref  mathscinet  zmath  isi  scopus
    4. A. P. Kombarov, “Paranormality in Topological Products”, Math. Notes, 102:3 (2017), 431–433  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. V. Bogomolov, “The Paranormality of Subsets of Hyperspaces and Function Spaces”, Math. Notes, 104:2 (2018), 316–318  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:311
    Full text:86
    References:31
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020